Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lami/Lith combo BarbaraCat

Posted by katia on September 7, 2003, at 16:41:27

In reply to Re: Lami/Lith combo katia, posted by BarbaraCat on September 7, 2003, at 12:32:33

I can pretty much associate the fatigue with the Depakote. Digestion thing has been going on for years. I have a distinct and sudden drop in energy and feel exhausted to the bones in the afternoon/evening. I guess the Lam. will energize me back up. But that's the wierd thing. I have the worst time falling asleep and feel that wired/tired thing going on. I get at least 6-7 hours on bad nights, so it's not much of a lack of sleep. On good nights, I sleep between 8-11 hours. I sleep too much, which is an odd mix into the picture. I have always needed sleep. Well, at least after I have been in my mid 20s. It's like I ran out of energy b/c I don't think I slept much late teens, early twenties. And since then, I just cannot go without sleep without losing the plot totally. I get out of balance sooooo quickly with little sleep. But then again, I've been medicated for the past year. Prior to that I was sleeping like 4-8 hours a night. utter insomniac. It may be med related. So 6-7 usually can be ok for me for a brief period, but somehow on Dep. it's sooo not enough. I'll just ride it out and see what the next day brings. consciousness is a funny thing - always changing perceptions....
Katia


> Katia,
> About the fatigue and other physical discomforts, can you definitely trace it to when you started taking Dep? Could there be something else going on? Digestion, hormones (there I go on that one again, however if you've had PCOS scare, maybe so), could be alot of things that don't have anything to do with meds. Maybe the meds exacerbate something already there.
>
> You know, I think I read something somewhere about Depakote affecting something physical, hence the PCOS connection. It would make sense that hormones would be implicated in PCOS since it's the reproductive system, don't you think? You mentioned your Scotland pregnancy. Was there a problem with the pregnancy that would make you suspect some kind of hormonal thing? From personal experience, I know how miserable any kind of hormonal imbalance can be. The little critters are such key players in our mind/body health.
>
> I'll make myself a note and track the info down. Not to say that Dep is causing it, but maybe there's some other imbalance that's been there and is now coming out of hiding.
>
> I sure don't think it's the Lam. I've read some medical literature that says it can cause drowsiness, but no real person who has ever taken it has ever complained about it being sedating - just the opposite. - Barbara
>
> p.s.
> > yes, I agree about getting him, I mean :-), it on the table.
>
> ***Right as I clicked on the 'Submit Post' button I thought, 'Oh Jeez, I'll probably get blocked for that one'...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/257872.html